# SDR CALA2015012793031

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 69,588 hours, 7,970 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP FIRST CLASS GALLEY, FWD GALLEY OUTSIDE WALL, FLOOR ACROSS FROM DOOR 1R INOPERATIVE.  REPLACED EMER EXIT LIGHT STRIP ON FWD GALLEY RT WALL TESTED GOOD.
